# SDR CA040325004

- Difficulty date: March 22, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 10,408 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Assy
- Part number: 704A33690004
- Condition: Broken
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A HOVER FLIGHT HYDRAULIC WARNING LIGHT CAME ON. THE PILOT STABILIZED THE A/C AND RETURNED TO CAMP IN MANUAL CONTROL MODE. UPON INSPECTION, AME DISCOVERED BROKEN HYDRAULIC PUMP PULLEY DRIVE BELT.  BELT REPLACED, A/C RETURNED TO SERVICE.
